MENU

You are here

Publications

Export 414 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
P
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Mola A, Heltai L, DeSimone A, Berti M. Potential Model for Ship Hydrodynamics Simulations Directly Interfaced with CAD Data Structures. In: The 24th International Ocean and Polar Engineering Conference. Vol. 4. The 24th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2014. pp. 815–822.
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing a fourth oder conformal invariant on the standard sphere - Part II: blow up analysis and applications. Ann. Sc. Norm. Super. Pisa Cl. Sci., 2002, 1, 387 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1540
Djadli Z, Ahmedou MO, Malchiodi A. Prescribing a fourth oder conformal invariant on the standard sphere - Part I: a perturbation result. Commun. Contemp. Math., 2002, 4, 375 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1539
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Dubois-Violette M, Han X, Landi G. Principal fibrations over noncommutative spheres. Reviews in Mathematical Physics [Internet]. 2018 ;30:1850020. Available from: https://arxiv.org/abs/1804.07032
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Demo N, Tezzele M, Rozza G. PyDMD: Python Dynamic Mode Decomposition. The Journal of Open Source Software [Internet]. 2018 ;3:530. Available from: https://joss.theoj.org/papers/734e4326edd5062c6e8ee98d03df9e1d
Q
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
Debin C, Gigli N, Pasqualetto E. Quasi-continuous vector fields on RCD spaces.; 2019.
Cesana P, DeSimone A. Quasiconvex envelopes of energies for nematic elastomers in the small strain regime and applications. Journal of the Mechanics and Physics of Solids 59 (2011) 787-803 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4065
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686
Dal Maso G, Toader R. Quasistatic crack growth in elasto-plastic materials: the two-dimensional case. Arch. Ration. Mech. Anal. 196 (2010) 867-906 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2964
Dal Maso G, Lazzaroni G. Quasistatic crack growth in finite elasticity with non-interpenetration. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 257-290 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3397
Almi S, Dal Maso G, Toader R. Quasi-static crack growth in hydraulic fracture. Nonlinear Analysis [Internet]. 2014 ;109(Nov):301-318. Available from: http://hdl.handle.net/20.500.11767/17350
Dal Maso G, Francfort GA, Toader R. Quasistatic Crack Growth in Nonlinear Elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2293
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670

Pages

Sign in